# SDR TIPR2015121724597

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N274DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 57,934 hours, 15,110 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L CORRODED FROM BS 418 TO 440 AND STR SPLICE AT 440 CORRODED.  PARTS REPLACED IAW DWS 143N3800, REV C AND 141N3270, REV L INSTALLED IAW SRM 51-40-02.
